Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    homie138 is offline New Member
    Join Date
    Jun 2002
    Location
    michigan
    Posts
    2

    severe quad pain

    i took one shot of 250mg sus into my quad 2 days ago, no i can barely walk. i am new to the board and would apprecite any new advice. the pain is like severe muscle soreness but i dont see any swelling, should i be worried and how long till i better. post thread please.

  2. #2
    lil mack 713 is offline Junior Member
    Join Date
    Apr 2002
    Location
    Massachusetts
    Posts
    61
    I have experienced pain in the past, but very bareable. I just wrote a thread on my first thigh shot of the summer because literally I feel nothing 5 hours later. The pain can either come from a shot placed in an awkward angle, booted the sus to fast into the muscle, or your body may react differently to this type of drug. Hope this may help. Your problem is common within users though.
    Lil Mack

  3. #3
    tiny234 is offline Junior Member
    Join Date
    May 2002
    Location
    New Jersey
    Posts
    67
    its normal my quads felt like someone punched me in them for about 2 days after...but after that it is all good and u should get used to it after a few shots....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •